# SDR JJBA20221125024

- Difficulty date: October 14, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 4, FRAME 59 CRACKED BTWEN STR 15L-16L	FRAME IS REPAIRED WITH AN EXTENDED SPLICE ON L/H CENTER FUSE 4 FRAME 59, BTW STR 15L-16L.
